Alert archive / Texas / Wind Chill Advisories in 2011

Wind Chill Advisory 2, NWS Shreveport, LA

February 2, 20114 states

NWS Shreveport, LA issued this wind chill advisory at Feb 2, 2011, 3:43 PM CST for 4 states. It took effect at Feb 2, 2011, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 3:43 PM CST (21:43 UTC)
In effect from
Feb 2, 2011, 6:00 PM CST
Expired
Feb 3, 2011, 9:00 AM CST
In force
15 hr
Issued by
NWS Shreveport, LA
All 28 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 84 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-175 m²/s²
0-3 km storm-relative helicity
-126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WWUS44 KSHV 022143
WSWSHV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CST WED FEB 2 2011

LAZ001>003-TXZ138-149>151-031000-
/O.NEW.KSHV.WC.Y.0002.110203T0000Z-110203T1500Z/
/O.NEW.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/
CADDO-BOSSIER-WEBSTER-HARRISON-CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...MINDEN...
MARSHALL...RUSK...HENDERSON...CARTHAGE
343 PM CST WED FEB 2 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...
...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. A
WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH
IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING. 

* TIMING: AN AREA OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED
  TO FORM THURSDAY NIGHT AND FRIDAY MORNING...ALONG AND SOUTH OF A
  LINE FROM COLUMBIA LOUISIANA TO NATCHITOCHES LOUISIANA. NORTH OF
  THAT LINE...OVER NORTH LOUISIANA AND EAST TEXAS...A CHANCE OF
  SNOW WILL OCCUR THURSDAY NIGHT AND FRIDAY MORNING.

* SNOW ACCUMULATIONS: ACCMUMLATIONS OF SNOW OVER NORTHWEST AND
  NORTH CENTRAL LOUISIANA AND EAST TEXAS...WILL BE 1 TO 4 INCHES
  THURSDAY NIGHT AND FRIDAY MORNING. EXACT AMOUNTS ARE DIFFICULT
  TO DETERMINE AT THIS TIME.

* IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION
  THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND
  BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124>126-136-
137-031000-
/O.NEW.KSHV.WC.Y.0002.110203T0000Z-110203T1500Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...IDABEL...
CLARKSVILLE...MT VERNON...MT PLEASANT...PITTSBURG...
DAINGERFIELD...ATLANTA...QUITMAN...GILMER...JEFFERSON...TYLER...
LONGVIEW
343 PM CST WED FEB 2 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. 

* WIND CHILL VALUES: WIND CHILL VALUES WILL DROP TO THE SINGLE
  DIGITS TONIGHT THROUGH ABOUT 9 AM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

LAZ004>006-010>014-017>022-TXZ152-153-165>167-031000-
/O.NEW.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...HOMER...RUSTON...FARMERVILLE...
MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...MONROE...MANY...
NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...
NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE...HEMPHILL
343 PM CST WED FEB 2 2011

...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY MORNING. 

* TIMING: AN AREA OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED
  TO FORM THURSDAY NIGHT AND FRIDAY MORNING...ALONG AND SOUTH OF A
  LINE FROM COLUMBIA LOUISIANA TO NATCHITOCHES LOUISIANA. NORTH OF
  THAT LINE...OVER NORTH LOUISIANA AND EAST TEXAS...A CHANCE OF
  SNOW WILL OCCUR THURSDAY NIGHT AND FRIDAY MORNING.

* SNOW ACCUMULATIONS: ACCMUMLATIONS OF SNOW OVER NORTHWEST AND
  NORTH CENTRAL LOUISIANA AND EAST TEXAS...WILL BE 1 TO 4 INCHES
  THURSDAY NIGHT AND FRIDAY MORNING. SOUTHEAST OF A LINE FROM
  COLUMBIA TO NATCHITOCHES LOUISIANA...ICE AND SLEET AMOUNTS MAY
  BE ONE QUARTER TO ONE HALF INCH...WITH ADDITIONAL SNOW AMOUNTS
  OF 2 INCHES POSSIBLE. EXACT AMOUNTS ARE DIFFICULT TO DETERMINE
  AT THIS TIME.

* IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION
  THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND
  BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

03
2 follow-up statements
963 
WWUS44 KSHV 031246
WSWSHV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 AM CST THU FEB 3 2011

LAZ013-014-017>022-TXZ152-165>167-032100-
/O.UPG.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/
/O.NEW.KSHV.WS.W.0002.110204T0000Z-110205T0000Z/
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...JONESBORO...MONROE...MANY...
NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...
NACOGDOCHES...LUFKIN...SAN AUGUSTINE...HEMPHILL
646 AM CST THU FEB 3 2011

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST FRIDAY...TO THE SOUTHEAST OF A MONROE LOUISIANA TO LUFKIN TEXAS LINE...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
STORM WARNING FOR ICE ACCUMULATION...WHICH IS IN EFFECT FROM 6 PM
THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* TIMING: FREEZING RAIN WILL DEVELOP OVER DEEP EAST TEXAS INTO
  PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA DURING THE
  EVENING AFTER A CHANGE OVER FROM A MIX OF RAIN...SLEET...AND
  SNOW IN THE AFTERNOON. THE FREEZING RAIN WILL CONTINUE INTO THE
  MORNING FRIDAY BEFORE CHANGING BACK OVER TO SNOW IN THE
  AFTERNOON.

* ICE ACCUMULATIONS: ACCUMULATIONS OF ONE QUARTER TO ONE HALF INCH
  OF ICE WILL BE OCCURRING WITH THE HIGHER ACCUMULATIONS OVER
  PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA. SNOW
  ACCUMULATION WILL ALSO BE POSSIBLE. 

* IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION
  THAT FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND
  BRIDGES AND IN TREES AND ON POWER LINES. TRAVEL WILL BECOME
  HAZARDOUS TONIGHT AND ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE...AND
SNOW AND SLEET. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE AND A DISRUPTION OF POWER IS LIKELY DUE TO ICING IN
TREES AND ON POWER LINES. 

&&

$$

LAZ001>003-TXZ138-149>151-032100-
/O.UPG.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/
/O.NEW.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/
/O.CON.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/
CADDO-BOSSIER-WEBSTER-HARRISON-CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...SHREVEPORT...BOSSIER CITY...MINDEN...
MARSHALL...RUSK...HENDERSON...CARTHAGE
646 AM CST THU FEB 3 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6
PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9
AM CST THIS MORNING. 

* TIMING: SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE
  EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST
  TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND
  SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA
  ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE
  LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION
  WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY.

* SNOW ACCUMULATIONS: ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES
  TONIGHT AND FRIDAY.

* IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY 
  PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING 
  THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY 
  NIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES ALONG WITH WARM CLOTHING IN LAYERS.

&&

$$

LAZ004>006-010>012-TXZ153-032100-
/O.UPG.KSHV.WS.A.0002.110204T0000Z-110204T1800Z/
/O.NEW.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-SHELBY-
INCLUDING THE CITIES OF...HOMER...RUSTON...FARMERVILLE...
MANSFIELD...COUSHATTA...BIENVILLE...CENTER
646 AM CST THU FEB 3 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6
PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9
AM CST THIS MORNING. 

* TIMING: SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE
  EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST
  TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND
  SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA
  ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE
  LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION
  WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY.

* SNOW ACCUMULATIONS: ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES
  TONIGHT AND FRIDAY.

* IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY 
  PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING 
  THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY 
  NIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ARZ072-TXZ126-136-137-032100-
/O.NEW.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/
/O.CON.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/
COLUMBIA-MARION-SMITH-GREGG-
INCLUDING THE CITIES OF...MAGNOLIA...JEFFERSON...TYLER...LONGVIEW
646 AM CST THU FEB 3 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6
PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9
AM CST THIS MORNING. 

* TIMING: SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE
  EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST
  TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND
  SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA
  ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE
  LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION
  WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY.

* SNOW ACCUMULATIONS: ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES
  TONIGHT AND FRIDAY.

* IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY 
  PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING 
  THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY 
  NIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES ALONG WITH WARM CLOTHING IN LAYERS.

&&

$$

ARZ073-032100-
/O.NEW.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/
UNION AR-
INCLUDING THE CITY OF...EL DORADO
646 AM CST THU FEB 3 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6
PM THIS EVENING TO 6 PM CST FRIDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9
AM CST THIS MORNING. 

* TIMING: SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE
  EXPECTED TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST
  TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND
  SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA
  ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE
  LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION
  WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY.

* SNOW ACCUMULATIONS: ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES
  TONIGHT AND FRIDAY.

* IMPACTS: TEMPERATURES WILL BE COLD ENOUGH FOR ANY 
  PRECIPITATION THAT FALLS TO STICK TO THE GROUND...INCLUDING 
  THE ROADS AND BRIDGES. TRAVEL MAY BECOME HAZARDOUS THURSDAY 
  NIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124-125-
031500-
/O.CON.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...IDABEL...CLARKSVILLE...
MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...
QUITMAN...GILMER
646 AM CST THU FEB 3 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE NATIONAL WEATHER SERVICE WILL CONTINUE THE WIND CHILL
ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING.

* WIND CHILL VALUES: WIND CHILL VALUES WILL DROP TO THE SINGLE
  DIGITS THROUGH ABOUT 9 AM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

06
301 
WWUS44 KSHV 031519
WSWSHV

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SHREVEPORT LA
919 AM CST THU FEB 3 2011

ARZ072-LAZ001>003-TXZ126-136>138-149>151-032300-
/O.EXP.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/
/O.CON.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/
COLUMBIA-CADDO-BOSSIER-WEBSTER-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
INCLUDING THE CITIES OF...MAGNOLIA...SHREVEPORT...BOSSIER CITY...
MINDEN...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...
HENDERSON...CARTHAGE
919 AM CST THU FEB 3 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST FRIDAY...
...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. A WINTER WEATHER
ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
FRIDAY. 

* SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE EXPECTED
  TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST
  TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND
  SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA
  ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE
  LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION
  WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY.

* SNOW ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES TONIGHT AND
  FRIDAY.

* TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT
  FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES.
  TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124-125-
031630-
/O.EXP.KSHV.WC.Y.0002.000000T0000Z-110203T1500Z/
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-
INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE...
PRESCOTT...TEXARKANA...LEWISVILLE...IDABEL...CLARKSVILLE...
MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA...
QUITMAN...GILMER
919 AM CST THU FEB 3 2011

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

$$

LAZ013-014-017>022-TXZ152-165>167-032300-
/O.CON.KSHV.WS.W.0002.110204T0000Z-110205T0000Z/
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-ANGELINA-SAN AUGUSTINE-SABINE TX-
INCLUDING THE CITIES OF...JONESBORO...MONROE...MANY...
NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...
NACOGDOCHES...LUFKIN...SAN AUGUSTINE...HEMPHILL
919 AM CST THU FEB 3 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST FRIDAY. 

* FREEZING RAIN WILL DEVELOP OVER DEEP EAST TEXAS INTO PARTS OF
  NORTHWEST AND NORTH CENTRAL LOUISIANA DURING THE EVENING AFTER A
  CHANGE OVER FROM A MIX OF RAIN...SLEET...AND SNOW IN THE
  AFTERNOON. THE FREEZING RAIN WILL CONTINUE INTO THE MORNING
  FRIDAY BEFORE CHANGING BACK OVER TO SNOW IN THE AFTERNOON.

* ACCUMULATIONS OF ONE QUARTER TO ONE HALF INCH OF ICE WILL BE
  OCCURRING WITH THE HIGHER ACCUMULATIONS OVER PARTS OF NORTHWEST
  AND NORTH CENTRAL LOUISIANA. SNOW ACCUMULATION WILL ALSO BE
  POSSIBLE.

* TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT
  FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES
  AND IN TREES AND ON POWER LINES. TRAVEL WILL BECOME HAZARDOUS
  TONIGHT AND ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF ICE...AND
SNOW AND SLEET. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE AND A DISRUPTION OF POWER IS LIKELY DUE TO ICING IN
TREES AND ON POWER LINES.

&&

$$

ARZ073-LAZ004>006-010>012-TXZ153-032300-
/O.CON.KSHV.WW.Y.0004.110204T0000Z-110205T0000Z/
UNION AR-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-
SHELBY-
INCLUDING THE CITIES OF...EL DORADO...HOMER...RUSTON...
FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...CENTER
919 AM CST THU FEB 3 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST FRIDAY. 

* SNOW...SLEET...AND BRIEF PERIODS OF FREEZING RAIN ARE EXPECTED
  TO DEVELOP TONIGHT OVER PARTS OF EAST AND NORTHEAST
  TEXAS...NORTHWEST AND NORTH CENTRAL LOUISIANA AND SOUTHWEST AND
  SOUTH CENTRAL ARKANSAS. THE AREA WILL BE BOUNDED BY A MAGNOLIA
  ARKANSAS TO TYLER TEXAS LINE ON THE NORTH...AND A MONROE
  LOUISIANA TO LUFKIN TEXAS LINE ON THE SOUTH. THE PRECIPITATION
  WILL TAPER OFF IN THE LATE AFTERNOON AND EARLY EVENING FRIDAY.

* SNOW ACCUMULATIONS OF SNOW WILL BE 1 TO 3 INCHES TONIGHT AND
  FRIDAY.

* TEMPERATURES WILL BE COLD ENOUGH FOR ANY PRECIPITATION THAT
  FALLS TO STICK TO THE GROUND...INCLUDING THE ROADS AND BRIDGES.
  TRAVEL MAY BECOME HAZARDOUS THURSDAY NIGHT AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

03

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 3:17 PM CST, 26 minutes earlier.

Area forecast discussion, Feb 2, 3:17 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CST WED FEB 2 2011

.DISCUSSION...
ANOTHER COLD NIGHT ON TAP FOR TONIGHT WITH TEMPERATURES DROPPING
INTO THE MID TEENS TO NEAR 20 DEGREES. A HARD FREEZE WARNING WILL
BE ISSUED FOR THE ENTIRE FOUR STATE AREA FOR TONIGHT. IN
ADDITION...A WIND CHILL ADVISORY WILL BE ISSUED FOR THE NORTHWEST
HALF OF THE FOUR STATE AREA. IN THAT AREA...WIND CHILL READINGS
WILL DROP TO THE SINGLE DIGITS AGAIN TONIGHT.

AFTER A RATHER QUITE NIGHT TONIGHT...ANOTHER ROUND OF WINTER
WEATHER IS EXPECTED TO DEVELOP OVER NORTH LOUISIANA AND EAST TEXAS
THURSDAY NIGHT AND FRIDAY MORNING. ALTHOUGH THE PRECIPITATION
AMOUNTS ARE SOMEWHAT IN QUESTION AT THIS TIME...ESPECIALLY OVER
NORTHEAST TEXAS AND SOUTH ARKANSAS...A WINTER STORM WATCH WILL BE
ISSUED FOR THURSDAY NIGHT AND FRIDAY MORNING OVER NORTH LOUISIANA
AND EAST TEXAS. SNOW AND ICE AMOUNTS IN THOSE AREAS ARE EXPECTED
TO REACH ONE QUARTER INCH OF ICE SOUTH OF A LINE FROM COLUMBIA TO
NATCHITOCHES LA...WITH SNOW AMOUNTS OF 1 TO 4 INCHES POSSIBLE IN
NORTH LA AND EAST TX THURSDAY NIGHT AND FRIDAY MORNING. THIS STORM
SYSTEM IS DRIVEN BY UPPER LEVEL MOISTURE OVERRUNNING THE COLD
AIR...AND A SURFACE LOW DEVELOPING IN THE NORTHWEST GULF OF
MEXICO. RESIDENTS WILL NEED TO STAY TUNED FOR FURTHER UPDATES ON
THIS POTENTIAL WINTER WEATHER SCENARIO.

AFTER FRIDAY...THE LARGE UPPER LEVEL TROUGH THAT HAS PERSISTED TO
THE WEST OF THE FORECAST AREA FOR SEVERAL DAYS...WILL TRANSITION TO
THE EAST OF THE AREA...CREATING A MORE DRY AND STABLE WEATHER
PATTERN FOR THE WEEKEND AND EARLY NEXT WEEK. A GRADUAL WARM UP
WILL OCCUR FOR SATURDAY THROUGH MONDAY WITH HIGHS IN THE 50S.
03

&&

.AVIATION...
CIGS ACROSS AREA HAVE IMPROVED TO VFR AREAWIDE...WITH MAINLY MID
AND UPPER LVL CLOUD COVER. ALTHOUGH TRENDS INDICATE CONTINUED VFR
CONDITIONS...THE FACT THAT NW WINDS ARE ADVECTING ACROSS A SOLID
AREA OF SNOW COVER ACROSS NEARLY ALL OF OK...AND PORTIONS OF
TX...ALONG AND WEST OF I-35...LOW CLOUD REDEVELOPMENT OVERNIGHT
REMAINS A POSSIBILITY OVERNIGHT. NW WINDS WILL SHIFT TO N-NE BY
THU MORNING...WITH MID AND UPPER LVL CLOUDS TO CONTINUE THRU
PERIOD.
/VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  20  37  24  38  22 /   0  20  40  50  20
MLU  21  36  24  39  25 /   0  30  60  60  20
DEQ  15  32  19  36  21 /   0  10  20  30  10
TXK  17  32  22  36  22 /   0  10  30  40  20
ELD  20  35  22  38  21 /   0  20  40  40  20
TYR  16  33  21  35  23 /   0  10  40  50  20
GGG  17  33  21  36  21 /   0  10  40  50  20
LFK  20  36  24  39  20 /   0  20  60  60  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...HARD FREEZE WARNING UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     WIND CHILL ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>072.

LA...HARD FREEZE WARNING UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

     WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
     FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

     WIND CHILL ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: LAZ001>003.

OK...HARD FREEZE WARNING UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: OKZ077.

     WIND CHILL ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: OKZ077.

TX...HARD FREEZE WARNING UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING
     FOR THE FOLLOWING ZONES: TXZ138-149>153-165>167.

     WIND CHILL ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

&&

03/07
Hazardous weather outlook, Feb 2, 11:57 AM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CST WED FEB 2 2011

ARZ050-051-059>061-070>073-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>151-031200-
BOSSIER-BOWIE-CADDO-CAMP-CASS-CHEROKEE-CLAIBORNE-COLUMBIA-FRANKLIN-
GREGG-HARRISON-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NEVADA-PANOLA-RED RIVER TX-RUSK-SEVIER-SMITH-
TITUS-UNION AR-UPSHUR-WEBSTER-WOOD-
1157 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A HARD FREEZE IS EXPECTED AGAIN TONIGHT...WITH TEMPERATURES
DROPPING INTO THE TEENS AND LOWER 20S OVER MUCH OF THE AREA.
NORTHWEST WINDS AROUND 10 MPH MAY PERSIST TONIGHT...LOWERING WIND
CHILLS TO VERY COLD READINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH THE REGION THURSDAY
NIGHT...WITH AREAS OF SNOW DEVELOPING ACROSS EAST TEXAS THURSDAY
EVENING...AND SPREADING NORTHEAST ACROSS NORTHWEST LOUISIANA...
SOUTHWEST ARKANSAS...AND NORTH CENTRAL LOUISIANA THURSDAY
NIGHT THROUGH FRIDAY MORNING. RESIDENTS OF THE FOUR STATE AREA NEED
TO STAY UP TO DATE ON THIS WEATHER SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-031200-
ANGELINA-BIENVILLE-CALDWELL-DE SOTO-GRANT-JACKSON-LA SALLE-LINCOLN-
NACOGDOCHES-NATCHITOCHES-OUACHITA-RED RIVER LA-SABINE LA-SABINE TX-
SAN AUGUSTINE-SHELBY-UNION LA-WINN-
1157 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FREEZE IS EXPECTED AGAIN TONIGHT AS TEMPERATURES DROP INTO THE
UPPER TEENS TO MID 20S. WITH NORTHWEST WINDS ABOUT 10 MPH...THE
WINDS CHILL READINGS WILL DROP TO VERY LOW READINGS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH THE REGION THURSDAY
NIGHT...WITH AREAS OF SLEET AND SNOW DEVELOPING ACROSS EAST TEXAS
THURSDAY EVENING...AND SPREADING NORTHEAST ACROSS NORTH CENTRAL
LOUISIANA THURSDAY NIGHT. THE WINTRY MIX OF PRECIPITATION SHOULD
DIMINISH FROM SOUTHWEST TO NORTHEAST BY LATE FRIDAY MORNING...AS
TEMPERATURES SLOWLY WARM ABOVE FREEZING.

STAY TUNED TO THE LATEST STATEMENTS AND FORECASTS FROM THE
NATIONAL WEATHER SERVICE IN SHREVEPORT CONCERNING THIS WINTER
WEATHER SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

03

In the hours before

Local storm report, Feb 2, 3:43 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     TORNADO          5 N MANY                31.64N 93.47W
02/01/2011                   SABINE             LA   NWS STORM SURVEY

            AN EF0 TORNADO TOUCHED DOWN 5 MILES NORTH OF MANY
            LOUISIANA. DAMAGE PATH WAS ROUGHLY 6 MILES LONG AND 50
            YARDS WIDE AND EXTENDED TO THE EAST-NORTHEAST. DAMAGE
            CONSISTED OF SEVERAL LARGE TREES UPROOTED...SPLIT IN
            HALF...OR THEIR TOPS RIPPED OFF. NUMEROUS TREE LIMBS WERE
            BROKEN OFF ALONG THE PATH.

&&

DUPLANTIS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 9:35 PM CSTHard Freeze WarningSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more11 hr
Feb 2, 3:29 PM CSTHard Freeze WarningSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more16 hr
Feb 2, 3:43 PM CSTWinter Storm WatchSHVAngelina, Cherokee, Harrison, Nacogdoches, Panola, Rusk and 3 more15 hr

Nearby

Wind Chill Advisories in Texas, 2011Wind Chill Advisories in Arkansas, 2011Wind Chill Advisories in Louisiana, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.